# SDR 2002UALA01420

- Difficulty date: September 8, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 50,109 hours, 8,000 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE LIGHTNING STRIKE WAS REMOVED AT BODY STATION 1261 BETWEEN STRINGER 30-31 HAS TOO MUCH MATERIAL REMOVED FROM THE SKIN.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED MATERIAL AND INSTALLED DOUBLER AND FILLER.
